MathSciNet Relay Station
MathSciNet bibliographic data
MR2077246 (2005c:53010) 53A10 (53A40)
Kim, Young Ho; Yoon, Dae Won Classification of ruled surfaces in Minkowski 3-spaces. J. Geom. Phys. 49 (2004), no. 1, 89–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement